Journal : Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
Article : A note on fi-variational modular spaces

Authors :
Anioł, G.
Faculty of Mathematics and Computer Science Adam Mickiewicz University, Jana Matejki 48/49, 60-769 Poznań, Poland, ganiol@amu.edu.pl,
Banaś, J.
Department of Mathematics Technical University of Rzeszów W.Pola 2, 35-959 Rzeszów, piejko@prz.rzeszow.pl,
Bedouhene, F.
Depart.Maths.Faculté Sciences, Université de Tizi-Ouzou, Algérie, morsli@ifrance.com,
Benchohra, M.
Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece, antouyas@cc.uci.gr,
Bilgin, T.
Department of Mathematics University of 100.Yil, Van-Turkey,
Cichoń, M.
Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland, mcichon@amu.edu.pl,
Derrab, F.
Djillali Liabes University, 22000 Sidi Bel Abbes, Algeria,
Wang, J. C.
Department of Math., Suzhou University Suzhou, 215006, P.R. China,
Abstract : A criterion for local boundedness of the variational modular space X is given. Local boundedness of X guarantee that the modular pstatisfies condition (B.1). In consequence such modular spaces can be F-normed.

Keywords : condition (B.1), modular, fi-function, fi-variation,
Publishing house : Polskie Towarzystwo Matematyczne
Publication date : 2001
Number : [Z] 41
Page : 93 – 98

Bibliography
:
DOI :
Qute : Anioł, G. ,Banaś, J. ,Bedouhene, F. ,Benchohra, M. ,Bilgin, T. ,Cichoń, M. ,Derrab, F. ,Wang, J. C. ,Wang, J. C. , A note on fi-variational modular spaces. Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae [Z] 41/2001
facebook